Research ArticleOpen accessIn the keywordsConvergence Results for Fixed Point Problems of Accretive Operators in Banach SpacesChioma Lydia Ejikeme, Mujahid Abbas, Dennis Ferdinand AgbebakuJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 31 Jul 2020 · 6,462 accessesView PDFCite
2 results for “resolvents”
Set a search alertResearch ArticleOpen accessIn the keywordsFundamental Properties of the Galois CorrespondenceAyinde S. Olukayode, Oyekan E. AbiodunJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 7,292 accessesView PDFCite